# SDR IPXA09156870

- Difficulty date: July 14, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR REPAIR RT OUTBOARD FLAP P/N A57960650007, S/N FH1257 FOR AC 161UP.  REPAIRED IAW EO A300-5750-34408-B AND SAA EA 300-5750-01-A1910.
